Email: jianxiao@tsinghua.edu.cn

个人主页:http://ymsc.tsinghua.edu.cn/cn/content/show/170-130.html 

教育背景

博士(格勒诺布尔大学,2016年)、副教授(博导)

工作履历

2018.09–现在,清华大学丘成桐数学中心/数学系,副教授

2016.09–2018.08,美国西北大学,Boas助理教授

 

研究领域

复几何

学术成果

[1] (with B. Lehmann) Positivity functions for curves on algebraic varieties. Algebra & Number Theory (2019), to appear.

[2] (with J. Fu) Teissier’s problem on proportionality of big and nef classes over a compact K?hler manifold. Algebraic Geometry 6 (2) (2019) , 177-185.

[3] Characterizing volume via cone duality. Math. Ann. 369 (2017), no. 3-4, 1527-1555.

[4] (with B. Lehmann) Convexity and Zariski decomposition structure. Geom. Funct. Anal. 26 (2016), no. 4, 1135-1189.

[5] Weak transcendental holomorphic Morse inequalities on compact K?hler manifolds. Ann. Inst. Fourier (Grenoble) 65 (2015), no. 3, 1367-1379.